Alert archive / Arkansas / Tornado Warnings in 2024
Tornado Warning 53, NWS Tulsa, OK
NWS Tulsa, OK issued this tornado warning at May 7, 2024, 2:26 AM CDT for Adair County, Oklahoma; Crawford County, Washington County, Arkansas. It was in force for 34 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 7, 2024, 2:26 AM CDT (07:26 UTC)
- Expired
- May 7, 2024, 3:00 AM CDT
- In force
- 34 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Crawford County, AR, Washington County, AR, Adair County, OK
The radar
The Western Arkansas radar (KSRX), 50 km from the middle of the area, began a volume at 07:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 7, 2:29 AM CDT | TORNADO | 8 Ese Stilwell, OK | TDS sampled from KSRX radar. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 6, 10:13 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 7.4 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1078 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 884 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 179 m²/s²
- 0-3 km storm-relative helicity
- 302 m²/s²
- Significant tornado parameter
- 1.3
- Supercell composite
- 13.8
The text
As transmitted.
832
WFUS54 KTSA 070726
TORTSA
ARC033-143-OKC001-070800-
/O.NEW.KTSA.TO.W.0053.240507T0726Z-240507T0800Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Tulsa OK
226 AM CDT Tue May 7 2024
The National Weather Service in Tulsa has issued a
* Tornado Warning for...
Northwestern Crawford County in northwestern Arkansas...
Southwestern Washington County in northwestern Arkansas...
Southeastern Adair County in northeastern Oklahoma...
* Until 300 AM CDT.
* At 226 AM CDT, a severe thunderstorm capable of producing a tornado
was located 6 miles southeast of Stilwell, moving east at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations in or near the path include...
Chester... Strickler...
Lee Creek... Devils Den State Park...
Blackburn... Odell...
This includes Interstate 49 near mile marker 33, and between mile
markers 35 and 47.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3567 9460 3582 9461 3588 9418 3566 9417
TIME...MOT...LOC 0726Z 265DEG 37KT 3575 9454
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$4 follow-up statements
849
WWUS54 KTSA 070730
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
230 AM CDT Tue May 7 2024
ARC033-143-OKC001-070800-
/O.CON.KTSA.TO.W.0053.000000T0000Z-240507T0800Z/
Crawford AR-Washington AR-Adair OK-
230 AM CDT Tue May 7 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 300 AM CDT FOR
NORTHWESTERN CRAWFORD...SOUTHWESTERN WASHINGTON AND SOUTHEASTERN
ADAIR COUNTIES...
At 230 AM CDT, a confirmed tornado was located 8 miles east of
Stilwell, moving east at 45 mph.
HAZARD...Damaging tornado and quarter size hail.
SOURCE...Radar confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations in or near the path include...
Chester... Strickler...
Devils Den State Park... Blackburn...
Odell...
This includes Interstate 49 near mile marker 33, and between mile
markers 35 and 47.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3571 9453 3583 9455 3588 9418 3566 9417
TIME...MOT...LOC 0730Z 256DEG 38KT 3576 9449
TORNADO...OBSERVED
MAX HAIL SIZE...1.00 IN
$$571
WWUS54 KTSA 070733
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
233 AM CDT Tue May 7 2024
OKC001-070743-
/O.CAN.KTSA.TO.W.0053.000000T0000Z-240507T0800Z/
Adair OK-
233 AM CDT Tue May 7 2024
...THE TORNADO WARNING FOR SOUTHEASTERN ADAIR COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 500 AM CDT for northwestern
Arkansas.
&&
LAT...LON 3566 9417 3570 9448 3584 9450 3588 9418
TIME...MOT...LOC 0733Z 264DEG 37KT 3576 9445
$$
ARC033-143-070800-
/O.CON.KTSA.TO.W.0053.000000T0000Z-240507T0800Z/
Crawford AR-Washington AR-
233 AM CDT Tue May 7 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 300 AM CDT FOR
NORTHWESTERN CRAWFORD AND SOUTHWESTERN WASHINGTON COUNTIES...
At 233 AM CDT, a confirmed tornado was located 8 miles northwest of
Lee Creek, moving east at 40 mph.
HAZARD...Damaging tornado and quarter size hail.
SOURCE...Radar confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations in or near the path include...
Chester... Strickler...
Devils Den State Park... Blackburn...
Odell...
This includes Interstate 49 near mile marker 33, and between mile
markers 35 and 47.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3566 9417 3570 9448 3584 9450 3588 9418
TIME...MOT...LOC 0733Z 264DEG 37KT 3576 9445
TORNADO...OBSERVED
MAX HAIL SIZE...1.00 IN
$$701
WWUS54 KTSA 070743
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
243 AM CDT Tue May 7 2024
ARC033-143-070800-
/O.CON.KTSA.TO.W.0053.000000T0000Z-240507T0800Z/
Crawford AR-Washington AR-
243 AM CDT Tue May 7 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 300 AM CDT FOR
NORTHWESTERN CRAWFORD AND SOUTHWESTERN WASHINGTON COUNTIES...
At 242 AM CDT, a severe thunderstorm with a history of producing
tornadoes was located 5 miles southwest of Strickler, moving east at
45 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations in or near the path include...
Chester... Strickler...
Devils Den State Park... Blackburn...
Odell...
This includes Interstate 49 near mile marker 33, and between mile
markers 35 and 47.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3566 9417 3570 9448 3584 9450 3588 9418
TIME...MOT...LOC 0742Z 265DEG 37KT 3577 9437
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$328 WWUS54 KTSA 070757 SVSTSA Severe Weather Statement National Weather Service Tulsa OK 257 AM CDT Tue May 7 2024 ARC033-143-070807- /O.EXP.KTSA.TO.W.0053.000000T0000Z-240507T0800Z/ Crawford AR-Washington AR- 257 AM CDT Tue May 7 2024 ...THE TORNADO WARNING FOR NORTHWESTERN CRAWFORD AND SOUTHWESTERN WASHINGTON COUNTIES WILL EXPIRE AT 300 AM CDT... The storm which prompted the warning has weakened below severe limits, and has exited the warned area. Therefore, the warning will be allowed to expire. A Tornado Watch remains in effect until 500 AM CDT for northwestern Arkansas. && LAT...LON 3566 9417 3570 9448 3584 9450 3588 9418 TIME...MOT...LOC 0757Z 265DEG 37KT 3578 9424 $$
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this tornado warning went out at May 7, 12:45 AM CDT, 1 hour 41 minutes earlier.
Area forecast discussion, May 7, 12:45 AM CDT, 1 hour 41 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 1245 AM CDT Tue May 7 2024 ...New AVIATION... .SHORT TERM... (The rest of tonight) Issued at 1018 PM CDT Mon May 6 2024 Isolated convection forming ahead of the main squall line will pose the highest risk for strong tornadoes over the next few hours. Otherwise, squall line will sweep across much of the area except possibly far southeast Oklahoma overnight, with damaging winds and some embedded tornado threat. Made minor changes to pops over the next few hours, with the rest of the forecast on track at this time. && .LONG TERM... (Tuesday through Monday) Issued at 128 PM CDT Mon May 6 2024 Tuesday is expected to be a relatively quiet day weather-wise across eastern Oklahoma and western Arkansas as weak high pressure prevails. The next chance of storms will come on Wednesday as a cold front moves through the region. These storms will likely fire up earlier in the day near the cold front approaching Highway 75 in eastern Oklahoma by early afternoon. All modes of severe weather will be possible as this system moves through the area as well. Dry weather is forecast later in the week and into the weekend with temperatures near normal for this time of year. Shower and storm chances increase late in the weekend with the approach of a mid-level shortwave. && .AVIATION... (06Z TAFS) Issued at 1226 AM CDT Tue May 7 2024 TSRA had cleared KBVO and VFR elements are expected to prevail at that site for the valid period. TSRA at KTUL/KRVS to end early in the period, and may be followed with a brief period of MVFR cigs. From there, VFR elements are expected to prevail for the remainder of the period. More uncertainty to timing/duration of convection at KMLC so will just add a tempo group for a few hours from 07z-09z and will include a period of MVFR cigs through 15z. VFR elements to prevail for the remainder of the period. Similar time frame and like elements expected across the AR sites, though tempo groups at KFSM will go an hour or so later. Expect VFR elements to prevail after 15z at the AR sites. && .PRELIMINARY POINT TEMPS/POPS... TUL 83 61 83 53 / 10 10 30 0 FSM 86 65 87 57 / 10 0 60 40 MLC 85 66 86 56 / 10 0 30 20 BVO 81 56 81 48 / 10 10 20 0 FYV 83 61 83 51 / 10 10 70 30 BYV 82 59 82 53 / 10 0 70 30 MKO 81 61 84 53 / 10 10 50 20 MIO 80 58 80 50 / 10 10 60 10 F10 82 62 85 53 / 10 10 30 10 HHW 84 66 85 59 / 10 10 30 40 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...Flood Watch until 7 AM CDT this morning for OKZ054>067. AR...None. && SHORT TERM...05 LONG TERM....10 AVIATION...23
Hazardous weather outlook, May 6, 5:19 PM CDT, 9 hours 7 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 519 PM CDT Mon May 6 2024 ARZ001-002-010-011-019-020-029-OKZ049-053>076-071000- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 519 PM CDT Mon May 6 2024 ...SIGNIFICANT SEVERE WEATHER EXPECTED THIS EVENING AND TONIGHT... This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Tonight. TORNADO. RISK...Significant. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...After 7 PM.. AREA AT GREATEST RISK...Northeast Oklahoma. SEVERE THUNDERSTORM. RISK...Critical. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...After 7 PM. AREA AT GREATEST RISK...Northeast Oklahoma. FLASH FLOOD. RISK...Limited. AREA...Northeast Oklahoma. ONSET...This Evening. HEAVY RAIN. RISK...Elevated. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...This Evening. SIGNIFICANT WINDS. RISK...Limited. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...Ongoing. DISCUSSION... Severe thunderstorms have developed across western Oklahoma as of late afternoon. These storms will spread east and expand in coverage by early evening. Severe weather is expected into northeast Oklahoma by early to mid evening and will steadily spread east through the early morning hours Tuesday. Conditions will support significant severe weather, especially during the evening into early morning hours. Tornadoes are likely, especially during the evening hours, including the risk for strong long track tornadoes. Additionally, large hail and locally damaging winds are expected to occur, with this risk expanding east through the early morning hours. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Regional Spotter Network Expected. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. TUESDAY...High Wind Potential. WEDNESDAY...Severe Thunderstorm Potential...High Wind Potential. THURSDAY through SUNDAY...No Hazards. EXTENDED DISCUSSION... A few severe storms may develop as early as Wednesday morning, but a more widespread severe weather risk is expected Wednesday afternoon as a cold front sweeps east. Locations south and east of Interstate 44 have the highest severe weather potential on Wednesday. Thunderstorm chances will end on Thursday with dry and mild weather for late week into the weekend. EMERGENCY MANAGEMENT PLANNING STATEMENT... Spotter activation is expected this evening into the overnight hours. Additionally, given the potential for damaging storms, the need for mutual aid and additional staffing should be considered. weather.gov/tulsa contains additional information.
In the hours before
Local storm report, May 7, 1:22 AM CDT, 1 hour 4 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
122 AM CDT Tue May 7 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0117 AM Tstm Wnd Gst Muskogee 35.75N 95.37W
05/07/2024 E75 MPH Muskogee OK Broadcast Media
Estimated winds. Trees blocking roads near
Davis Airport.
&&Local storm report, May 7, 1:30 AM CDT, 56 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
130 AM CDT Tue May 7 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0129 AM Tstm Wnd Gst 3 E Summit 35.66N 95.36W
05/07/2024 M60 MPH Muskogee OK ASOS
60 mph gust at Davis Field (KMKO).
&&
CASSpecial weather statement, May 7, 1:38 AM CDT, 48 minutes before
Special Weather Statement
National Weather Service Tulsa OK
138 AM CDT Tue May 7 2024
OKZ065-066-070>074-070730-
Haskell OK-Pittsburg OK-Muskogee OK-Okmulgee OK-Sequoyah OK-
Okfuskee OK-McIntosh OK-
138 AM CDT Tue May 7 2024
...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN HASKELL...
MCINTOSH...WEST CENTRAL SEQUOYAH...NORTHWESTERN PITTSBURG...
SOUTHEASTERN MUSKOGEE...SOUTH CENTRAL OKMULGEE AND SOUTHEASTERN
OKFUSKEE COUNTIES THROUGH 230 AM CDT...
At 138 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 3 miles south of Keefeton to 2 miles northwest of
Stidham to 3 miles south of Weleetka. Movement was east at 50 mph.
HAZARD...Wind gusts of 50 to 55 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Eufaula... Henryetta...
Checotah... Warner...
Vian... Weleetka...
Gore... Porum...
Webbers Falls... Indianola...
Hanna... Rentiesville...
Stidham... Briartown...
Raiford... Vivian...
Brushy Lake State Park... Lake Eufaula State Park...
Bryant... Vernon...
This includes Interstate 40 in Oklahoma between mile markers 239 and
298.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 300 AM CDT for northeastern
and east central Oklahoma. A Tornado Watch also remains in effect
until 500 AM CDT for southeastern and east central Oklahoma.
&&
LAT...LON 3545 9588 3557 9547 3555 9479 3530 9519
3508 9606 3512 9603 3512 9601 3515 9601
3515 9598 3529 9598 3529 9632 3534 9634
TIME...MOT...LOC 0638Z 269DEG 41KT 3554 9536 3539 9573 3529 9615
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPHSpecial weather statement, May 7, 1:58 AM CDT, 28 minutes before
Special Weather Statement
National Weather Service Tulsa OK
158 AM CDT Tue May 7 2024
ARZ001-002-010-011-OKZ069-070745-
Carroll AR-Madison AR-Benton AR-Washington AR-Adair OK-
158 AM CDT Tue May 7 2024
...STRONG THUNDERSTORMS WILL IMPACT SOUTHERN BENTON...NORTHWESTERN
MADISON...CENTRAL CARROLL...NORTHERN WASHINGTON AND NORTH CENTRAL
ADAIR COUNTIES THROUGH 245 AM CDT...
At 158 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 5 miles west of Roberson Hollow to Watts.
Movement was east at 30 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Fayetteville... Springdale...
Siloam Springs... Berryville...
Eureka Springs... Lowell...
Green Forest... Tontitown...
Watts... Hindsville...
Forum... Hobbs State Park...
Clifty... War Eagle...
Urbanette... Rule...
Johnson... Elm Springs...
Goshen... Blue Eye...
This includes Interstate 49 between mile markers 63 and 78.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 500 AM CDT for northwestern
Arkansas...and northeastern Oklahoma.
&&
LAT...LON 3607 9406 3609 9473 3650 9339 3650 9330
3630 9330
TIME...MOT...LOC 0658Z 274DEG 27KT 3648 9336 3611 9456
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHLocal storm report, May 7, 2:02 AM CDT, 24 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
202 AM CDT Tue May 7 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 AM Tstm Wnd Dmg Checotah 35.47N 95.52W
05/07/2024 McIntosh OK Emergency Mngr
Power outages and trees broken. Time
estimated via radar.
&&Local storm report, May 7, 2:18 AM CDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
218 AM CDT Tue May 7 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 AM Flash Flood Owasso 36.27N 95.85W
05/07/2024 Tulsa OK NWS Employee
Water covered roads just west of 193rd and
106th St N.
&&The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 6, 7:59 PM CDT | Special Weather Statement | TSA | Osage | 31 min |
| May 6, 8:19 PM CDT | Special Weather Statement | TSA | Osage | 26 min |
| May 6, 8:21 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 54 min |
| May 6, 8:27 PM CDT | Special Weather Statement | TSA | Pawnee | 33 min |
| May 6, 8:31 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 44 min |
| May 6, 8:34 PM CDT | Tornado Warning | TSA | Osage | 26 min |
| May 6, 8:49 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee | 41 min |
| May 6, 8:56 PM CDT | Tornado Warning | TSA | Osage, Pawnee | 49 min |
| May 6, 9:03 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 42 min |
| May 6, 9:14 PM CDT | Tornado Warning | TSA | Osage | 31 min |
| May 6, 9:17 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Tulsa | 58 min |
| May 6, 9:35 PM CDT | Tornado Warning | TSA | Osage, Washington | 40 min |
| May 6, 9:58 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Nowata, Osage, Pawnee, Rogers, Tulsa and 2 more | 47 min |
| May 6, 10:03 PM CDT | Special Weather Statement | TSA | Wagoner | 42 min |
| May 6, 10:06 PM CDT | Tornado Warning | TSA | Washington | 12 min |
| May 6, 10:13 PM CDT | Severe Thunderstorm Warning | TSA | Nowata | 32 min |
| May 6, 10:25 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Craig, Delaware, Mayes, Wagoner | 50 min |
| May 6, 10:30 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Mayes, Nowata, Ottawa, Rogers | 45 min |
| May 6, 10:42 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Mayes, Okmulgee, Osage, Pawnee, Rogers and 2 more | 48 min |
| May 6, 11:06 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Ottawa | 39 min |
| May 6, 11:08 PM CDT | Areal Flood Advisory | TSA | Creek, Osage, Pawnee, Tulsa | 3 hr |
| May 6, 11:09 PM CDT | Severe Thunderstorm Warning | TSA | Delaware, Mayes, Ottawa | 66 min |
| May 6, 11:18 PM CDT | Special Weather Statement | TSA | Cherokee | 42 min |
| May 6, 11:19 PM CDT | Flash Flood Warning | TSA | Creek, Osage, Pawnee, Rogers, Tulsa, Wagoner | 5 hr |
| May 6, 11:21 PM CDT | Tornado Warning | TSA | Creek, Okfuskee | 39 min |
| May 6, 11:32 PM CDT | Special Weather Statement | TSA | Mayes, Rogers, Tulsa | 28 min |
| May 6, 11:37 PM CDT | Areal Flood Advisory | TSA | Craig, Delaware, Mayes, Ottawa, Rogers | 3 hr |
| May 6, 11:50 PM CDT | Flash Flood Warning | TSA | Creek, Okfuskee, Okmulgee | 4 hr |
| May 6, 11:55 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee | 50 min |
| May 7, 12:04 AM CDT | Special Weather Statement | TSA | Delaware, Mayes, Tulsa, Wagoner | 26 min |
| May 7, 12:08 AM CDT | Tornado Warning | TSA | Creek, Okmulgee | 52 min |
| May 7, 12:24 AM CDT | Severe Thunderstorm Warning | TSA | Okfuskee | 51 min |
| May 7, 12:38 AM CDT | Severe Thunderstorm Warning | TSA | Muskogee, Okmulgee | 52 min |
| May 7, 12:44 AM CDT | Tornado Warning | TSA | Muskogee, Okmulgee | 33 min |
| May 7, 12:45 AM CDT | Special Weather Statement | TSA | Cherokee, Wagoner | 30 min |
| May 7, 12:54 AM CDT | Areal Flood Advisory | TSA | Adair, Cherokee, Delaware, Mayes, Muskogee, Wagoner | 3 hr |
| May 7, 1:01 AM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Okfuskee, Okmulgee | 44 min |
| May 7, 1:09 AM CDT | Flash Flood Warning | TSA | Delaware, Mayes | 4 hr |
| May 7, 1:12 AM CDT | Areal Flood Advisory | TSA | McIntosh, Okfuskee, Okmulgee | 3 hr |
| May 7, 1:13 AM CDT | Special Weather Statement | TSA | Adair, Cherokee | 47 min |
| May 7, 1:15 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Muskogee, Sequoyah | 45 min |
| May 7, 1:29 AM CDT | Flash Flood Warning | TSA | McIntosh, Okfuskee, Okmulgee | 4 hr |
| May 7, 1:32 AM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Delaware, Muskogee, Wagoner | 4 hr |
| May 7, 1:38 AM CDT | Special Weather Statement | TSA | McIntosh | 52 min |
| May 7, 1:40 AM CDT | Tornado Warning | TSA | Cherokee | 35 min |
| May 7, 1:54 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Muskogee, Sequoyah | 51 min |
| May 7, 2:14 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, LeFlore, Muskogee, Sequoyah | 46 min |
| May 7, 2:28 AM CDT | River Flood Warning | TSA | Cherokee | 12 hr |
| May 7, 2:31 AM CDT | River Flood Warning | TSA | Adair, Delaware | 6 hr |
| May 7, 2:32 AM CDT | River Flood Advisory | TSA | Cherokee, Delaware | 18 hr |
| May 7, 2:34 AM CDT | River Flood Advisory | TSA | Adair, Cherokee, Delaware | 6 hr |
| May 7, 2:39 AM CDT | Areal Flood Advisory | TSA | Adair, Cherokee, Muskogee, Sequoyah | 3 hr |
| May 7, 2:57 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, LeFlore, Sequoyah | 48 min |
| May 7, 3:01 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, LeFlore | 44 min |
| May 7, 3:11 AM CDT | Flash Flood Warning | TSA | LeFlore, Sequoyah | 4 hr |
| May 7, 2:34 PM CDT | River Flood Advisory | TSA | Cherokee | 38 hr |
| May 6, 11:35 PM CDT | Severe Thunderstorm Warning | TSA | Benton | 25 min |
| May 6, 11:57 PM CDT | Special Weather Statement | TSA | Benton | 48 min |
| May 7, 1:58 AM CDT | Special Weather Statement | TSA | Carroll | 47 min |
| May 7, 2:47 AM CDT | Tornado Warning | TSA | Crawford, Franklin, Sebastian | 43 min |
| May 7, 3:01 AM CDT | Tornado Warning | TSA | Madison, Washington | 29 min |
| May 7, 3:06 AM CDT | Tornado Warning | TSA | Franklin, Madison | 28 min |
| May 7, 3:17 AM CDT | Severe Thunderstorm Warning | TSA | Franklin | 13 min |
| May 7, 3:57 AM CDT | Special Weather Statement | TSA | Franklin | 48 min |
| May 7, 4:50 AM CDT | Special Weather Statement | TSA | Madison | 40 min |
Nearby
Tornado Warnings in Arkansas, 2024Tornado Warnings in Oklahoma, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.